# SDR AALA20110217LAX02

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 55,134 hours, 14,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22768
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMGERGENCY LIGHTS AT ROW 34 AND AFT ARE DIM ON TEST.  REPLACED BATTERY PACK M10801.  OPS CHECK NORMAL.
